# SDR CA001018013

- Difficulty date: October 9, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 62992420250
- Condition: Failed
- Location: Bleed Air
- Part time: 21,231 hours, 6,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT ON A RETURN FLIGHT FROM MBJ, EXPERIENCED A FADEC FAILURE (OVER HEAT) IN CLIMB. THE ENGINE WENT TO IDLE POWER, UNCOMMANDED. THE CAPTAIN ELECTED TO SHUT DOWN THE ENGINE AND RETURN TO MBJ. MAINTENANCE WAS DISPATCHED FROM YYZ TO MBJ. INSPECTION REVEALED THE TAI DUCT CLAMP AT THE UPPER END HAD MECHANICALLY FAILED CAUSING A BLEED AIR LEAK INSIDE THE FAN COWLS. THE TEMPERATURE RISE WAS SUFFICIENT TO OVERHEAT THE FADEC AND PRECIPITATE A FADEC MALFUNCTION. THE CLAMP AND FADEC WERE REPLACED AND ENGINE RUNS CARRIED OUT. THE AIRCRAFT WAS RETURNED TO SERVICE.
